Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 57, NWS Milwaukee, WI

June 30, 2016

NWS Milwaukee, WI issued this small craft advisory at Jun 30, 2016, 3:43 PM CDT. It took effect at Jul 1, 2016, 1:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2016, 3:43 PM CDT (20:43 UTC)
In effect from
Jul 1, 2016, 1:00 AM CDT
Expired
Jul 1, 2016, 3:40 PM CDT
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

591 
WHUS73 KMKX 302043
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CDT THU JUN 30 2016

...STRONG WINDS AND HIGH WAVES OVERNIGHT INTO FRIDAY...

.GUSTY WINDS TO 25 KNOTS ARE EXPECTED TO DEVELOP TONIGHT AND LAST
INTO THE MORNING HOURS ON FRIDAY. WAVES WILL BUILD INTO THE 3 TO 5
FOOT RANGE AFTER A COLD FRONT MOVES THROUGH WHICH WILL CAUSE THE
WINDS TO SHIFT FROM THE SOUTHWEST TO THE NORTH LATER TONIGHT.

LMZ643-644-010445-
/O.NEW.KMKX.SC.Y.0057.160701T0600Z-160701T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
343 PM CDT THU JUN 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM CDT
FRIDAY. 

* WINDS: SUSTAINED 20 KNOTS WITH GUSTS TO 25 KNOTS

* WAVES: 3 TO 5 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-010445-
/O.NEW.KMKX.SC.Y.0057.160701T1000Z-160701T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 PM CDT THU JUN 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 4 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 4 PM CDT
FRIDAY. 

* WINDS: SUSTAINED 20 KNOTS WITH GUSTS TO 25 KNOTS

* WAVES: 3 TO 5 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HALBACH
WWW.WEATHER.GOV/MKX
5 follow-up statements
626 
WHUS73 KMKX 010217
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 PM CDT THU JUN 30 2016

...BRISK NORTH WINDS AND HIGH WAVES OVERNIGHT INTO FRIDAY...

.GUSTY NORTH WINDS TO 25 KNOTS ARE EXPECTED TO DEVELOP LATE
TONIGHT AND LAST INTO THE MORNING HOURS ON FRIDAY IN THE WAKE OF A
COLD FRONT. WAVES WILL BUILD INTO THE 3 TO 5 FOOT RANGE AFTER
SUNRISE. THE BRISK NORTH WINDS AND HIGH WAVES WILL GRADUALLY
DIMINISH THROUGH THE AFTERNOON. 

LMZ643-644-011030-
/O.CON.KMKX.SC.Y.0057.160701T0600Z-160701T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
917 PM CDT THU JUN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT
FRIDAY...

* WINDS: SUSTAINED 20 KNOTS WITH GUSTS TO 25 KNOTS

* WAVES: 3 TO 5 FEET AFTER SUNRISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-011030-
/O.CON.KMKX.SC.Y.0057.160701T1000Z-160701T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
917 PM CDT THU JUN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM CDT
FRIDAY...

* WINDS: SUSTAINED 20 KNOTS WITH GUSTS TO 25 KNOTS

* WAVES: 3 TO 5 FEET AFTER SUNRISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
168 
WHUS73 KMKX 010833
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CDT FRI JUL 1 2016

...BRISK NORTH WINDS AND BUILDING WAVES THIS MORNING...

.A PASSING COLD FRONT WILL RESULT IN GUSTY NORTH WINDS DEVELOPING
EARLY THIS MORNING OVER THE NEAR SHORE WATERS OF LAKE MICHIGAN. A
FEW GUSTS UP TO 30 KNOTS ARE POSSIBLE. THESE WINDS WILL CAUSE
WAVES TO RAPIDLY BUILD TO 3 TO 6 FEET FOR A TIME.  

A WEAKENING PRESSURE GRADIENT AND EASING SURGE OF COLD AIR WILL
CAUSE THE WINDS AND WAVES TO SUBSIDE FROM LATE MORNING THROUGH THE
AFTERNOON.

LMZ645-646-011645-
/O.EXT.KMKX.SC.Y.0057.160701T0900Z-160701T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 AM CDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST WINDS 10 T0 20 KNOTS BECOMING NORTH 15 TO 25
  KNOTS EARLY THIS MORNING. A FEW GUSTS UP TO 30 KNOTS ARE
  POSSIBLE. 

* WAVES: BUILDING TO 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-011645-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-160701T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
333 AM CDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS: NORTH WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS
  DIMINISHING LATE THIS MORNING. 

* WAVES: 3 TO 5 FEET THIS MORNING SUBSIDING TO 2 TO 4 FEET THIS
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
559 
WHUS73 KMKX 011444
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
944 AM CDT FRI JUL 1 2016

...BRISK NORTH WINDS AND HIGH WAVES TODAY...

.GUSTY NORTH WINDS WILL CONTINUE TODAY OVER THE NEARSHORE WATERS
OF LAKE MICHIGAN...AS A COLD FRONT MOVES SOUTHEAST OF THE REGION.
GUSTS UP TO 25 KNOTS ARE EXPECTED THIS MORNING...THEN WILL SLOWLY
DECREASE THIS AFTERNOON. THESE WINDS WILL BRING HIGH WAVES OF 3 TO
6 FEET INTO THIS AFTERNOON...SUBSIDING NORTH TO SOUTH ACROSS THE
NEARSHORE WATERS BY LATER THIS AFTERNOON.

LMZ645-646-012100-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-160701T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
944 AM CDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: NORTH WINDS 15 TO 25 KNOTS THIS MORNING...SLOWLY
  DECREASING THIS AFTERNOON. 

* WAVES: 3 TO 6 FEET THIS MORNING...SLOWLY SUBSIDING TO 3 TO 4
  FEET BY LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-011800-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-160701T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
944 AM CDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS: NORTH WINDS 15 TO 25 KNOTS THIS MORNING...DECREASING TO 5
  TO 15 KNOTS THIS AFTERNOON.

* WAVES: 3 TO 5 FEET THIS MORNING...SUBSIDING TO 3 TO 4 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
880 
WHUS73 KMKX 011808
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
108 PM CDT FRI JUL 1 2016

...BRISK NORTHEAST WINDS AND HIGH WAVES SOUTH OF NORTH POINT
LIGHTHOUSE FOR A TIME THIS AFTERNOON...

.GUSTY NORTHEAST WINDS WILL CONTINUE FOR A TIME THIS AFTERNOON
OVER THE NEARSHORE WATERS OF LAKE MICHIGAN...SOUTH OF NORTH POINT
LIGHTHOUSE. GUSTS UP TO 25 KNOTS ARE EXPECTED TO DECREASE BY LATER
THIS AFTERNOON. HIGH WAVES OF 3 TO 6 FEET WILL SUBSIDE BY LATER
THIS AFTERNOON AS WELL.

LMZ643-644-011915-
/O.EXP.KMKX.SC.Y.0057.000000T0000Z-160701T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
108 PM CDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NORTHEAST WINDS
WILL CONTINUE TO WEAKEN TO 5 TO 15 KNOTS ACROSS THE AREA...WITH
WAVES SUBSIDING TO 2 TO 4 FEET BY LATER THIS AFTERNOON.

$$

LMZ645-646-012100-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-160701T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
108 PM CDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS EARLY THIS
  AFTERNOON...WEAKENING BY LATER THIS AFTERNOON.

* WAVES: 3 TO 6 FEET EARLY THIS AFTERNOON...SUBSIDING TO 3 TO 4
  FEET BY LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
385 
WHUS73 KMKX 012040
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CDT FRI JUL 1 2016

...WINDS AND WAVES CONTINUE TO DIMINISH...

.NORTHEAST WINDS WILL CONTINUE TO DIMINISH LATE THIS AFTERNOON
INTO EARLY EVENING. WAVES WILL ALSO SUBSIDE SLOWLY INTO THIS
EVENING. WINDS AND WAVES ARE LOW ENOUGH TO CANCEL THE SMALL CRAFT
ADVISORY A LITTLE EARLY.

LMZ645-646-012145-
/O.CAN.KMKX.SC.Y.0057.000000T0000Z-160701T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 PM CDT FRI JUL 1 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

NORTHEAST WINDS OF 10 TO 20 KNOTS LATE THIS AFTERNOON WILL WEAKEN
QUICKLY THIS EVENING...AS HIGH PRESSURE MOVES INTO THE AREA. WAVES
OF 3 TO 4 FEET WILL ALSO SUBSIDE INTO THIS EVENING. THUS...THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED A LITTLE EARLY.

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 3:43 PM CDT, 0 minutes earlier.

Area forecast discussion, Jun 30, 3:43 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
343 PM CDT THU JUN 30 2016

.TONIGHT AND FRIDAY...Forecast Confidence - Moderate.

The main focus concern continues to be on the convection coming
through this evening and whether there is a risk of severe weather
with it.  The 30.19z RAP soundings/analysis had to be modified
downward with both surface temps and dew points in the environment
ahead of the front, which leads to SBCAPE of around 300 J/kg near
the Dells and 600 J/kg of MUCAPE, which is not a lot. Winds do veer
with height, but there is little, if any, speed change with height
with mid level winds around 10-20kts. There does appear to be a
decent dry layer and inverted V sounding in place near the surface
ahead of the line, so I think that is why the main storm threats
along the Mississippi River has been to have some sub-severe
straightline winds around 30-45mph.  Not much in the way of hail
being reported, likely due to the weak levels of instability. So,
will be continuing with the thinking that the main hazards from the
storms tonight will be with brief heavy rainfall, lightning, and
gusty winds to around 40mph. The HRRR has been very consistent today
with the timing of the front coming through along with the
convection out ahead of it. The main band looks like it through be
exiting far southeast Wisconsin around or just before midnight.

After the cold front moves through, winds will swing around to the
north and are expected to become gusty to around 20-25mph,
particularly along Lake Michigan.  A low level cloud deck is
forecast to come through and linger into tomorrow morning as well,
but that should diminish in coverage tomorrow as a ridge of high
pressure pushes in from the west.

.FRIDAY NIGHT THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE HIGH

High pressure slowly tracks southeast across the western Great lakes
region through the holiday weekend. 925 mb and 850mb temperatures
cool to around +9C and +13C respectively Friday night, and hold
through the morning Saturday, before beginning a slow warming
Saturday afternoon and evening ahead of an approaching short wave.

Expecting lows Friday night in the lower to middle 50s, with
temperatures a few degrees warmer along Lake Michigan. Highs
Saturday will reach the upper 70s, with a weak west wind flow
keeping the affects of a lake breeze confined to the lakeshore areas
later in the afternoon. Saturday night lows will be in the mid to
upper 50s.

.SUNDAY and SUNDAY NIGHT...FORECAST CONFIDENCE HIGH

Short wave trough lifts the 850 MB baroclinic zone towards northern
Illinois but the boundary and the associated forcing stay to the
south, keeping precipitation out of southern Wisconsin.

High temperatures approach 80 degrees inland, though clouds will
keep the far south a few degrees cooler. A strengthening east-
southeast wind will hold lakeshore highs in the low to mid 70s.

Lows Sunday night will only dip into the upper 50s, with lower 60s
lakeside.

.LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.

The short wave trough and associated surface low are tracking even
farther south on the 12Z runs so the already low-confidence,
consensus slight chance PoPs in the far southeast for Monday may be
removed in later forecasts.  Main channel of short wave energy
remains to the north of the state in zonal flow keeping area dry
until Tuesday night through Wednesday when a southern short wave
crosses the region.

Warm, moist  advection in the southwest flow developing ahead of a
low-amplitude 500 mb wave dropping into the northern portions of the
inter-mountain west keeps small chance PoPs in the forecast for the
remainder of the period. Expect above normal temperatures and muggy
conditions.

&&

.AVIATION/00Z TAFS/...

The main focus is with the period of showers and thunderstorms this
evening and the potential for brief heavy rainfall and gusty winds.
It appears that the storms will move through between 5pm to 11pm
from the northwest to the southeast this evening.  Some brief drops
to MVFR and possibly IFR are possible with some of the storms. Winds
shift around to the north behind the front and should become gusty
to 20kts for a period tonight, particularly along Lake Michigan.
Some MVFR ceilings are expected behind the front as well which could
last through much of tomorrow morning.

&&

.MARINE...

Small Craft Advisory will be issued for tonight into early
tomorrow for gusty winds that will be developing behind a cold front
that moves through this evening.  Wind gusts of 25-30kts are
expected for a period later tonight into early Friday morning. Winds
will diminish quickly on Friday as a ridge of high pressure moves in
from the west.  Some gusty winds will be possible this evening as a
line of showers and thunderstorms move through ahead of the cold
front, mainly between 5-11pm this evening.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...SMALL CRAFT ADVISORY from 5 AM to 4 PM CDT Friday for LMZ645-646.

     SMALL CRAFT ADVISORY from 1 AM to 1 PM CDT Friday for LMZ643-644.

&&

TONIGHT/Friday AND AVIATION/MARINE...Halbach
Friday NIGHT THROUGH Thursday...REM
Hazardous weather outlook, Jun 30, 11:40 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1140 AM CDT THU JUN 30 2016

WIZ046-047-051-052-056>060-062>072-011645-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1140 AM CDT THU JUN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA FROM MID-
AFTERNOON THROUGH THE EARLY EVENING AS A COLD FRONT PASSES THROUGH
SOUTHERN WISCONSIN. A FEW OF THE STORMS COULD BE STRONG WITH AN ISOLATED
SEVERE THUNDERSTORM POSSIBLE...ESPECIALLY ALONG AND WEST OF A
PRINCETON...MADISON TO BRODHEAD LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

BREEZY NORTH WINDS AND BUILDING WAVES MAY RESULT IN A HIGH SWIM
RISK AT LAKE MICHIGAN BEACHES ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

THERE IS A SMALL CHANCE FOR SPOTTER ACTIVATION THIS AFTERNOON AND
EVENING.

LMZ643>646-011645-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1140 AM CDT THU JUN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL AFFECT THE NEAR SHORE WATERS LATE THIS
AFTERNOON AND EVENING AS A COLD FRONT PASSES THROUGH. A FEW OF THE
STORMS COULD BE STRONG WITH AN ISOLATED SEVERE THUNDERSTORM
POSSIBLE.

GUSTY NORTH WINDS WILL DEVELOP BEHIND THE COLD FRONT LATER
TONIGHT. WIND GUSTS AND BUILDING WAVES MAY REACH SMALL CRAFT
ADVISORY LEVELS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

BREEZY NORTH WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS
ON FRIDAY.

REM
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 4:15 PM CDTSpecial Weather StatementMKXIowa60 min
Jun 30, 5:06 PM CDTSpecial Weather StatementMKXIowa, Lafayette69 min
Jun 30, 5:30 PM CDTSpecial Weather StatementMKXColumbia, Dodge75 min

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.